No Cover Image

Journal article 29 views 2 downloads

Accelerated front propagation for monostable equations with nonlocal diffusion: multidimensional case / Dmitri, Finkelshtein

Journal of Elliptic and Parabolic Equations, Volume: 5, Issue: 2, Pages: 423 - 471

Swansea University Author: Dmitri, Finkelshtein

Abstract

We describe acceleration of the front propagation for solutions to a class of monostable nonlinear equations with a nonlocal diffusion in $\mathbb{R}^d$, $d\geq1$. We show that the acceleration takes place if either the diffusion kernel or the initial condition has `regular' heavy tails in $\X$...

Full description

Published in: Journal of Elliptic and Parabolic Equations
ISSN: 2296-9020 2296-9039
Published: Springer Science and Business Media LLC 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa52633
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We describe acceleration of the front propagation for solutions to a class of monostable nonlinear equations with a nonlocal diffusion in $\mathbb{R}^d$, $d\geq1$. We show that the acceleration takes place if either the diffusion kernel or the initial condition has `regular' heavy tails in $\X$ (in particular, decays slower than exponentially). Under general assumptions which can be verified for particular models, we present sharp estimates for the time-space zone which separates the region of convergence to the unstable zero solution with the region of convergence to the stable positive constant solution. We show the variety of different possible rates of the propagation starting from a little bit faster than a linear one up to the exponential rate. The paper generalizes to the case $d>1$ our results for the case $d=1$ obtained early in Finkelshtein and Tkachov (Appl Anal 98(4):756–780, 2019).
Issue: 2
Start Page: 423
End Page: 471